# SDR DHL20008362C

- Difficulty date: January 25, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT C/B FLAP TRAILING EDGE UPPER PART DENTED .5 INCH AT XW 454.  REMOVED O/B FLAP T/E, FABRICATED AND INSTALLED O/B FLAP T/E IAW SRM 57-2-1 PG 28, FIG 25.  N/R 1088
